Physics · Oncology Nursing and Pharmacology
Why must systemic anticoagulants be administered with extreme caution or avoided in a cancer patient undergoing myelosuppressive chemotherapy?
- 1Due to potential competitive binding hepatic failure caused by the chemotherapeutic agents
- 2Due to severe chemotherapy-induced intravascular dehydration
- 3Due to an inherent chemotherapy-induced increase in the risk of deep vein thrombosis
- 4Due to the increased risk of severe hemorrhage secondary to chemotherapy-induced thrombocytopenia✓
Correct answer
Due to the increased risk of severe hemorrhage secondary to chemotherapy-induced thrombocytopenia
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Physics?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Oncology Nursing and Pharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Physics · Oncology Nursing and Pharmacology